# SDR SWIA2018080244950

- Difficulty date: June 25, 2018
- Submitted: August 2, 2018
- Operation: Air carrier
- Aircraft: N685BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7712
- Aircraft time: 29,049 hours, 27,114 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACE THE RT INBD FLAP CENTER VANE CAP.  (C-CHECK) RO: 08/01/2018 REPLACED RT INBD FLAP CENTER VANE CAP WITH NEW PART IAW SRM.
